What is Nuberol Forte?
Nuberol Forte, also known as norgesic, is a non-steroidal anti-inflammatory drug used to relieve pain and discomfort.
It is produced from the combination of orphenadrine citrate and paracetamol
Orphenadrine citrate is a skeletal muscle relaxant that acts on the central nervous system (CNS) to produce their relaxation effects.
is an analgesic drug that controls pain and fever.
Nuberol forte is used to control tension headaches and headaches caused by spasms of the skeletal muscles within the head and neck region.
It also assists in muscle relaxation and in relieving body pain and discomfort.
Several studies on the efficacy of orphenadrine and paracetamol
combination in easing pains showed superior efficacy over paracetamol or orphenadrine when used alone.
Composition of nuberol forte tablet
The drug is manufactured using two ingredients:
- 50 mg orphenadrine citrate
- 650 mg of paracetamol
Uses of nuberol forte
Nuberol tablets are used in the prevention and treatment of some complications, such as
- prolapsed intervertebral disc
- Tension headache
- Acute torticollis
- Relief from skeletal muscle spasms
- Whiplash Injuries
- Muscle injury
- Non-articular rheumatism
- Pain and other conditions that may not be here.
Nuberol forte dosage
The drug comes in tablet form and the normally recommended dosage is:
- Adult: 1 tablet, twice a day.
- Children: not recommended.
Nuberol interaction with other drugs
Nuberol tablet interact with other drugs, including
- Drugs with an anti-muscarinic property like phenothiazines
- Teriflunomide and others.
Side effects of nuberol forte tablets
The side effects are usually because of the anticholinergic action of orphenadrine and paracetamol if taken in a higher dose.
The side effects are
- Urine retention
- Blurred vision
- Dryness of the mouth
- Dilation of pupils
- Skin rashes
- Mental confusion in older people, but very rare.
- Increased ocular tension and other side effects that may not be included here.
Nuberol tablets should not be given to people with the following conditions:
- Hypersensitive to orphenadrine citrate or paracetamol.
- Oesophageal spasm
- Duodenal obstruction.
- Myasthenia gravis
- Prostatic hypertrophy
- Lactating mothers
- Children under 12 years old.
Nuberol forte during pregnancy and during breastfeeding
Using norgesic or nuberol tablets during pregnancy
and breastfeeding is not recommended. Although no adverse effects have been reported, the fact that orphenadrine and paracetamol excrete from breast milk forms the baseline.
We should be careful while on this drug to avoid an overdose. Since nuberol tablet is manufactured with orphenadrine citrate and paracetamol, the effects of its overdose will be liver damage (hepatotoxic) and anticholinergic effects.
Warning and precaution
- Nuberol should not be given to patients with hepatic or renal disorder unless under medical supervision.
- It should not be given to a patient with cardiac arrhythmia, cardiac decompensation or tachycardia unless under supervision.
- Using nuberol tablet and other drugs containing paracetamol and orphenadrine at the same time is not recommended
- The long-term use of orphenadrine drugs is still unknown, so if prescribed for a long duration, regular monitoring of blood, liver, and urine is recommended
- It should not be given to a person under 12 years
- Elderly people should be advised to take a lesser dose of the drug since they may be prone to the anticholinergic side effects at a normal dose.
Nuberol forte should be stored in an airtight container of about 15- 30 degrees C. It should be protected from moisture and heat and should be kept out of reach of children.
Frequently asked questions and answers
1. Can I use nuberol tablet to relieve lower back pain?
Yes, nuberol forte is produced using orphenadrine and paracetamol which act as a muscle relaxant and a pain reliever.
Taking the medication helps relieve bark pain faster.
2. Can I use nuberol forte for migraines?
Yes, nuberol tablet helps relief tension headache and headache caused by spasms of the skeletal muscles. It also assists in muscle relaxation and in relieving body pain and discomfort.
3. Can I use nuberol forte during pregnancy?
No, it is not recommended while pregnant or during lactation or breastfeeding.
3. Is nuberol forte a pain killer?
Yes, nuberol contains orphenadrine and paracetamol, they can be used as painkillers.
4. Can I drive while on nuberol medication?
Orphenadrine may affect your ability to engage in a hazardous activity such as driving a car or operating a machine. Patients should be duly cautioned.